|Off the meds now and having problems
Mar 1, 2000
Hi there doc.
I just have a a few questions and I hope you can help me. I've bee off my meds per my doc for about 6 months now because of the side affects. I've done every med combination there is. 1.]Now I am having problems with thrush and am currently on IV Diflucan which helps for a while I'm on it. Also doing 400 mg diflucan via pill form 2 times a day, mycelex troches 5 times a day and ampho 4 times a day. It seems like the only thing that helps is the IV's. What can I do about this? 2.] Also been having problems with my legs. I can be just sitting down or even be walking and all of a sudden I get this pain like I hit my funny bone. I have been falling a lot because of this. I know I should be worried but do you know what can be causing this. I have had test ran but nothing shows up. 3.]Have also been coughing a lot just lately. I do have empazima and a little bronchitis. And also have had test/xrays ran for this problem. I bet you I could fill up a water glass with all the phlegm I have been coughing up. I use to smoke but stopped 6 months ago. My doc still thinks I am smoking because my lungs still look like I must smoke but I'm not smoking anymore. What could be causing this problem. Please give me some advise if you can. Doc and I are at our wits end. Thank you for your time.
Response from Dr. Feinberg
First of all, IV Diflucan (fluconazole) should be no better than the pill form-- I suspect your thrush is fluconazole-resistant and that what keeps the thrush in check is the amphotericin. You may get more utility from using the ampho IV instead of by mouth, but this drug isn't always easy to take IV. You can get your thrush tested for resistance. Secondly, if you haven't had resistance testing for your HIV, you should do that to see if there is a combination that would work. However, you need to be taking some HIV combination when you are tested, or the results will not be useful. Third, for the pain/falling problem, you should be evaluated by a neurologist-- you may need brain and/or spine MRI tests as a start to figuring this out. Lastly, because you have been a heavy smoker, you may have infection or tumor in your lungs. If regular chest Xrays haven't shown anything, than a CT or MRI of the chest may be indicated.
reaction to comb therapy - pancreatitis
VL764,300 high risk for O.I.?
- Sex With A Prostitute How Long Does It Take To Test Positive For HIV
- Black Spots After Having Sex During Period Worried I Have HIV
- Cold Hands After Masturbation Worried I Have HIV
- Dry Cough After Breast Sucking Worried I Have HIV
- Pain In Balls After Drinking After Someone Sign Of HIV AIDS
- Painful Red Spots After Fingering Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.